# SDR A6WA202304158560

- Difficulty date: April 15, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 43,186 hours, 41,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R31902317
- Part serial: NSN
- Condition: Corroded
- Location: Passenger Door
- Part time: 43,186 hours, 41,625 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PAX DOOR INTERCOSTAL AT DD4 BETWEEN FS 338.00 FS349.00  *********AIRCRAFT REMOVED FROM SERVICE********* INSTALLED A NEW PAX DOOR INTERCOSTAL FS338.00-FS349.00. REF DWG 601R31702 REV-N AND CRJ 200 SRM 51-42-06
